MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 1860032
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Subclinical Infection (2247)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clear correct findings: the information provided states the patient started treatment on (b)(6) 2025.On (b)(6) 2025, while wearing step 2, the patient started experiencing swollen lips.On (b)(6) 2025, the patient went to the emergency room for her symptoms.She was prescribed belozal for the swelling.There has not been a diagnosis given and the patient is scheduled to see an immunologist on (b)(6) 2025.Patient has currently stopped treatment.Allergic reactions are a documented, known undesired side-effect of the clearcorrect system.The occurrences of potential allergic reactions are closely monitored via post-market surveillance, and the trending data indicates no negative impacts, and the occurrence rate is within the expected range.Clinical evaluation: the complaint is of swollen lips following approximately 2 weeks of aligner wear.The patient was seen at an urgent care facility and prescribed belozal.Beyond this, there is no follow up information regarding resolution, clinical examination findings or related medical history.As such this complaint remains inconclusive.Additional information is indicated.
 
Event or Problem Description
On (b)(6) 2025, the customer contacted clear correct stating their patient was seen at the emergency room due to swollen lips after starting their treatment.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
suite 1010
round rock, TX 78665
8883313323
MDR Report Key23097290
Report Number3007130440-2025-00011
Device Sequence Number9225368
Product Code NXC
UDI-Device IdentifierD865REF03001
UDI-Public+D865REF03001/$$52703139155517/16D20250801
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number1860032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexUnknown